MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO T 65; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO T 65; ICD LEAD
Model Number 379967
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead was extracted due to noise.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 58 cm proximal to the lead tip.The distal fragment was received for analysis.The proximal fragment including the df4 connector pin was not returned.An extraction aid was found on the lead body, it is reasonable to assume that the lead was cut during the extraction procedure.The inspection revealed multiple signs of abrasion along the lead body.In particular the insulation in the distal end region was found rubbed through, which is assumed to be the root cause of the reported oversensing.Based on the characteristics of this damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant lead motion in the area of the tricuspid valve and interaction with atypical tissues should be taken into consideration.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PROTEGO T 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12533846
Report Number1028232-2021-05288
Device Sequence Number11100376
Product Code NVY
UDI-Device Identifier04035479121686
UDI-Public04035479121686
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number379967
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown